Reply To: Probiotics and Diarrhea?!

Home The Candida Forum Candida Advice Probiotics and Diarrhea?! Reply To: Probiotics and Diarrhea?!

#88532

mk3
Member
Topics: 8
Replies: 17

Able900 wrote: Probiotics can definitely cause diarrhea, and diarrhea is certainly better than being constipated when the die-off toxins are in your body, but you don’t want it to go on indefinitely of course.

It’s probably a matter of adding more strains than you were taking previously. It appears that your last one contained only one strain.

Definitely back off to once a day and increase the amount to two times a day after 4 or 5 days; at that time you should test two a day once again.

Able

Ok – that’s what I figured. As much as diarrhea is not necessarily healthy…it felt good to get a lot of “stuff” out of my system. I dropped it down to 1 capsule yesterday and today and I have not had any diarrhea. I’ll bump it back up to 2 capsules starting in a couple days.

Thanks Able.